# SDR MZZA96052

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Inboard Web
- Condition: Cracked
- Location: Bs 1218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 'S' CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, 1 INCH LONG CRACK WAS FOUND ON RIGHT TORQUE BOX INBOARD WEB LIGHTENING HOLE CUTOUT AT BS 1218.  THE CRACK WAS STOP DRILLED AND REPAIRED PER B727 SRM 51-40-2.  REF: HANGAR NON ROUTINE REPAIR ITEM CARD NR 806372 (SEQ NR 02068).  (M)
